articles

Symptoms associated with high or elevated liver enzymes include extreme tiredness and water retention in the feet and ankles, explains the Scott Hamilton CARES Initiative. If liver enzyme levels are caused by liver damag... More »

www.reference.com Health Medical Ranges & Levels

Causes of high liver enzymes include statin drugs, alcohol consumption, obesity, nonalcoholic fatty liver disease and over-the-counter pain medications, according to Mayo Clinic. Less common causes of elevated liver enzy... More »

www.reference.com Health Medical Ranges & Levels

Liver enzymes are sometimes elevated due to a side effect of certain medications or use of alcohol. Obesity and fatty liver disease are other causes. Hepatitis A, B and C cause the levels to increase as does heart failur... More »

www.reference.com Health Medical Ranges & Levels
similar articles

A blood test indicating a low granulocyte count means that a patient has a lower number of certain types of white blood cells, particularly neutrophils, than is normal, according to the Scott Hamilton CARES Initiative. A... More »

www.reference.com Health Medical Ranges & Levels

Prescription medications that prompt the body to produce more white and red blood cells are used in some patients with low blood counts due to chemotherapy, explains The Scott Hamilton CARES Initiative. Neupogen, Neulast... More »

www.reference.com Health Medical Ranges & Levels

High liver enzymes can indicate damage to liver cells or inflammation. The damaged cells leak elevated amounts of liver enzymes into the bloodstream, states Mayo Clinic. Typically, enzymes are elevated for just a short p... More »

www.reference.com Health Medical Ranges & Levels

Rashes that occur as a side effect of chemotherapy can be treated by lifestyle changes to prevent further irritation to the skin and by over-the-counter and prescription medication, according to The Scott Hamilton CARES ... More »

www.reference.com Health Medications & Vitamins Side Effects